File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The D-resultant, singularities and the degree of unfaithfulness

TitleThe D-resultant, singularities and the degree of unfaithfulness
Authors
Issue Date1997
PublisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/proc
Citation
Proceedings Of The American Mathematical Society, 1997, v. 125 n. 3, p. 689-695 How to Cite?
AbstractWe introduce the D-resultant of two polynomials in one variable and show how it can be used to decide if k(f(t),g(t)) = k(t), k[f(t),g(t)] = k[t] and to find the singularities of the curve x = f(t),y = g(t). The second criterion is used to give a very short proof of a special case of the epimorphism theorem of Abhyankar and Moh. ©1997 American Mathematical Society.
Persistent Identifierhttp://hdl.handle.net/10722/156137
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082
References

 

DC FieldValueLanguage
dc.contributor.authorVan Den Essen, Aen_US
dc.contributor.authorYu, JTen_US
dc.date.accessioned2012-08-08T08:40:33Z-
dc.date.available2012-08-08T08:40:33Z-
dc.date.issued1997en_US
dc.identifier.citationProceedings Of The American Mathematical Society, 1997, v. 125 n. 3, p. 689-695en_US
dc.identifier.issn0002-9939en_US
dc.identifier.urihttp://hdl.handle.net/10722/156137-
dc.description.abstractWe introduce the D-resultant of two polynomials in one variable and show how it can be used to decide if k(f(t),g(t)) = k(t), k[f(t),g(t)] = k[t] and to find the singularities of the curve x = f(t),y = g(t). The second criterion is used to give a very short proof of a special case of the epimorphism theorem of Abhyankar and Moh. ©1997 American Mathematical Society.en_US
dc.languageengen_US
dc.publisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/procen_US
dc.relation.ispartofProceedings of the American Mathematical Societyen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsFirst published in [Proceedings of the American Mathematical Society] in [1997, v. 125 n. 3], published by the American Mathematical Society-
dc.titleThe D-resultant, singularities and the degree of unfaithfulnessen_US
dc.typeArticleen_US
dc.identifier.emailYu, JT:yujt@hku.hken_US
dc.identifier.authorityYu, JT=rp00834en_US
dc.description.naturepublished_or_final_versionen_US
dc.identifier.scopuseid_2-s2.0-21744444594en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-21744444594&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume125en_US
dc.identifier.issue3en_US
dc.identifier.spage689en_US
dc.identifier.epage695en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridVan Den Essen, A=6603784774en_US
dc.identifier.scopusauthoridYu, JT=7405530208en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats